# SDR DALA2018020100593

- Difficulty date: February 1, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 54,793 hours, 19,727 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUST LOCK ON THE MAIN CABIN DOOR WAS DIFFICULT TO RELEASE.   MECHANISM DIRTY WITH SAND OR DEBRIS. CLEANED & LUBED THE GUST LOCK MECHANISM. RELEASES NORMALLY.
